# SDR AALA202209064136

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 737
- Aircraft serial: 33523
- Aircraft time: 31,333 hours, 3,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVERS MISSING AT SEATS 7D, 8D, 9D. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLIES AT SEATS 7D (AALA202209069262), 8D (AALA202209064136), AND 9D (AALA202209065777) PER AMM 33-51-05.
